MathSciNet Relay Station
MathSciNet bibliographic data
MR1220646 65M06 (35L65 65M12)
Coquel, Frédéric; LeFloch, Philippe Convergence of finite difference schemes for conservation laws in several space dimensions: a general theory. SIAM J. Numer. Anal. 30 (1993), no. 3, 675–700.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement